Didn't Take Contraceptive Pill at the Same Time in First Week
Patient :I began taking the contraceptive pill Ava 30 ED on the third day of my period. I continued taking it for seven days but it wasn't at exactly the same time on each of these seven days. Some days a took it maybe two-three hours early or late. I then had intercourse without a condom after taking my 7th pill. I continued taking the pill as normal from that day only I'm sure to take it at exactly the same time. Is there a chance I am pregnant?
Symptoms: -Thicker white discharge with stronger scent coming from vaginal accompanied by slight occasional itchiness
- Feeling of heaviness in abdomen
- Slight abdomen cramping
Although ideally speaking you should be taking the pill at the same time daily, a couple of hours here and there should not really affect the efficacy of the pill. Infact even if you miss taking a pill completely on any one day, you still do not lose protection.
If you've missed one pill anywhere in the pack you should just take the last pill you missed as soon as you remember even if this means taking two pills in one day.
I think it is highly unlikely you could be pregnant and there is no cause for any kind of concern.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.